Next, choose a time

Product Details

Nyal Paracetamol Plus Caffeine provides effective relief of pain.

Effective, temporary relief of pain and discomfort associated with: headache/tension headache, migraine headache, period pain, muscular pain, mild osteoarthritis / arthritis, cold and flu symptoms, sore throat, toothache. Also reduces fever.

Effective Relief; Tough on Pain

No gluten, lactose or sugar

Directions

Adults and children 12 years and older: Take 2 tablets every four to six hours with water, as required. Do not exceed 8 tablets in 24 hours.
Storage Instructions: Store below 30ºC.

Health and Product Warnings

- Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised by a doctor.

- Children 12 years and over. Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.
If an overdose is taken or suspected, ring the Poisons Information Centre (Ph 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not use:
- In children under 12 years.
- If using other medicines containing paracetamol or caffeine unless advised to do so by a doctor or pharmacist.
- If the foil or any of the seals on this package are broken.
- If package use by date has expired.
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.